YB
BannerBanner

Equipose and acne

Author
MARTYD
Senior Member
  • Total Posts : 152
  • Reward points: 6935
  • Joined: 2005/04/13 16:20:53
  • Location: Ireland
  • Status: offline
2006/07/13 16:33:06 (permalink)
0

Equipose and acne

I've friend who finished a course of Trenbolone and equipose about 5 weeks ago and he got acne during the course but since he stopped the acne has got worse. Is there anyway of clearing the acne?
#1

2 Replies Related Threads

    Medichecks
    thegoodlife
    Universe Member
    • Total Posts : 400
    • Reward points: 1604
    • Joined: 2006/06/07 05:18:02
    • Location: Raleigh, North Carolina
    • Status: offline
    RE: Equipose and acne 2006/07/13 16:45:00 (permalink)
    0
    acne will get worse when you come off due to hormone levels going crazy as hell, it is suppose to go away when things return to normal in time, may take a couple months.
    #2
    Rossco 1.
    Senior Member
    • Total Posts : 132
    • Reward points: 5029
    • Joined: 2005/04/26 20:22:46
    • Location: Cambridge, England
    • Status: offline
    RE: Equipose and acne 2006/07/13 18:33:58 (permalink)
    0
    ORIGINAL: MARTYD

    . Is there anyway of clearing the acne?


    Yep, accutane
    post edited by Rossco 1. - 2006/07/13 18:34:48
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5